MAUDE Adverse Event Report: MEDLINE RENEWAL ETHICON; HAR36M @HARMONIC ACE+ SHEARS W/O ADAPTIV

MEDLINE RENEWAL ETHICON; HAR36M @HARMONIC ACE+ SHEARS W/O ADAPTIV
Catalog Number HAR36MR
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was initially reported that the teflon pads on two reprocessed ethicon harmonic ace®+ shears w/o adaptive tissue technology (36cm) fell off during use.Despite good faith efforts to obtain additional information, the initial reporter was unable or unwilling to provide any further patient, product, or procedural/event details.It is unknown if the teflon pads fell into surgical site and what medical intervention was required to retrieve the piece that fell off from the device, if it fell into the surgical site.Due to the reported incident and in an abundance of caution, this medwatch is being filed.A sample is not available to be returned for evaluation.A root cause cannot be determined at this time.No additional information is available.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the teflon pads of two reprocessed ethicon harmonic ace®+ shears fell off during use.

Brand Name
ETHICON
Common Device Name
HAR36M @HARMONIC ACE+ SHEARS W/O ADAPTIV
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
MDR Report Key8510111
Report Number3032391-2019-00006
Device Sequence Number11138406
Product Code NLQ
UDI-Device Identifier10888277408708
UDI-Public10888277408708
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberHAR36MR
Device Lot Number393615
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;